Skip to Main content Skip to Navigation

Calculabilité de la cohomologie étale modulo $\ell$

Document type :
Journal articles
Complete list of metadatas

https://hal.telecom-paristech.fr/hal-02287872
Contributor : Telecomparis Hal <>
Submitted on : Friday, September 13, 2019 - 5:27:01 PM
Last modification on : Thursday, March 5, 2020 - 4:02:42 PM

Links full text

Identifiers

Citation

David Madore, Fabrice Orgogozo. Calculabilité de la cohomologie étale modulo $\ell$. Algebra Number Theory, 2015, 9 (7), pp.1647-1739. ⟨10.2140/ant.2015.9.1647⟩. ⟨hal-02287872⟩

Share

Metrics

Record views

41